Asymptotic Bethe-ansatz solution for one-dimensional SU(2) spinor bosons with finite-range Gaussian interactions

Citation

Lee, J, Guan, X, del Campo, A et al 2012, 'Asymptotic Bethe-ansatz solution for one-dimensional SU(2) spinor bosons with finite-range Gaussian interactions', Physical Review A: Atomic, Molecular and Optical Physics, vol. 85, no. 1, pp. 013629,1-13.

Year

2012

Fields of Research

  • Integrable Systems (Classical And Quantum)
  • Degenerate Quantum Gases And Atom Optics

Updated:  13 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers